# SDR DALA1305293743

- Difficulty date: January 29, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 38,785 hours, 15,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Damaged
- Location: Bs 520 Lbl 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 520 LBL 45 GROOVED.  SPLICED IN NEW SECTION IAW SRM 53-00-52 REPAIR 2.
